# SDR AMTA200600112

- Difficulty date: February 1, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR CUTOUT ALL FOUR CORNER DOUBLERS FOUND WITH RUST.  RUST AND CORROSION CLEANED AND BLENDED IAW SRM 51-50-01 FIG 1.  BLEND AREA WITHIN SRM 51-50-01 FIG 1 LIMITS.  REAPPLIED CADMIUM PLATING AT ALL FOUR NLG DOOR CORNERS IAW LCP77-1237A.  (M)
